- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 318165, 14 pages
Two Optimal Eighth-Order Derivative-Free Classes of Iterative Methods
1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
Received 21 August 2012; Accepted 20 September 2012
Academic Editor: Turgut Öziş
Copyright © 2012 F. Soleymani and S. Shateyi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Farahnaz Soleimani, Fazlollah Soleymani, and Stanford Shateyi, “Some Iterative Methods Free from Derivatives and Their Basins of Attraction for Nonlinear Equations,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–10, 2013.
- Young Ik Kim, and Young Hee Geum, “A Two-Parameter Family of Fourth-Order Iterative Methods with Optimal Convergence for Multiple Zeros,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013.
- Carlos Andreu, Noelia Cambil, Alicia Cordero, and Juan R. Torregrosa, “A class of optimal eighth-order derivative-free methods for solving the Danchick–Gauss problem,” Applied Mathematics and Computation, vol. 232, pp. 237–246, 2014.